# SDR FDEA201210243742

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54612406600
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD ENGINE MOUNT HAS FOUR TINSILE BOLT HOLES AND SPIGOT HOLE CUTOUTS HAVE OXIDATION AND MISSING FLAME SPRAY.  COMPLIED WITH EA 6-5451-T0300018 PS PT 1 ON AFT IB TENSILE BOLT HOLE.  CLEANED OXIDATION IAW FSRM 51-74-10, PG 205. NTD IAW NTM 51-60-00 AND 51-10-08 WITH NO FINDINGS.  CAD PLATED HOLES IAW FSRM 51-21-10 PARA 3A PG 12, FLAME SPRAYED IAW FSRM54-51-00. ON REMAINING HOLES.
